# SDR MWEA050126

- Difficulty date: November 20, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N924ME
- Make and model: Boeing 717-200
- Aircraft serial: 55190
- Aircraft time: 198 hours, 110 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Seal
- Condition: Leaking
- Location: Pin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  PERFORMED BENCH LEAK CHECK OF NOSE LANDING GEAR SHOCK STRUT, FOUND LEAK TO BE AT UPPER METERING PIN SEAL.  REMOVED AND REPLACED PIN SEAL.
